Am I taking an SSRI?

1 commentsTipstips

Since our article last week reporting that SSRI (Selective Seratonin Re-uptake Inhibitors) medication has been implicated in making tinnitus symptoms worse, a few people have asked us if the anti-depressant they are taking is an SSRI. So, we decided to compile a list of SSRI drugs, because some common SSRIs can go by several different ….  Read More

treat and even cure your tinnitus

How to cure tinnitus

0 commentsTipstipstreatments

Tinnitus is a debilitating condition affecting millions worldwide. It is an ‘audio hallucination disorder’, where the auditory cortex of the brain creates a persistent ringing or rushing sound in the ear. Although everyone’s specific tinnitus symptoms can vary, there are various ways to treat tinnitus, including our own ‘notch therapy’ treatment. Read on… Medication In ….  Read More

What is Tinnitus?

1 commentsResearchresearch

Tinnitus is the hearing of sound when no external sound is present, most often described as a ‘ringing’ sound. It can have various causes and people have tried many different treatments in the past, with limited success. We offer a new type of treatment which, unlike some ‘sound therapy’ applications, creates a tailored therapy for ….  Read More